C.R. BARD, INC. (BASD) -3006260740 BROVIAC CV CATHETER, SINGLE-LUMEN, 6.6F; CHRONIC CATHETERS
Back to Search Results |
| Catalog Number |
0600540 |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Expulsion (2933)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/23/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2024, a patient underwent the multiple hickman line was inserted.On aug 23,2024, it was reported that post placement procedure the cuff was allegedly noticed to be at exit site.There was no patient reported injury.
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: one broviac s/l catheter was returned for evaluation.Visual, microscopic, tactile and functional evaluations were performed.The tissue cuff was intact and had residue throughout.No evidence indicating loose fitting was noted near the tissue cuff.Therefore, the investigation is inconclusive for the reported expulsion, migration and failure to bond issues for all the three reported events.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g3, h6 (component, method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description